# SDR DALA2016030102571

- Difficulty date: February 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TANK BS 737, RBL 44.  SEAT TRACK SUPPORT FITTING CRACKED. REMOVED CRACKED SEAT TRACK SUPPORT FITTING AT STR 737, RBL 44, IAW SRM 51-41-05. LOCATED, DRILLED, AND DEBURRED NEW SUPPORT IAW SRM 51-40-08.  ALODINED AND PRIMED NEW HOLES IAW 51-10-04.  INSTALLED NEW SUPPORT FITTING IAW SRM 51-41-05.  INSTALLED AND REMOVED EWIS PROTECTION IAW AMM 20-30-00.
